MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6 WIRE GUIDE FOR 3.7 CANN LCKNG SCREWS; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6 WIRE GUIDE FOR 3.7 CANN LCKNG SCREWS; GUIDE, SURGICAL, INSTRUMENT
Model Number 360.266
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/ investigation but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during a proximal humerus, the surgeon had difficulties getting the wire guide sleeve for 3.7 cannulated screws to thread into the plate.Ultimately, he switched to using a regular locking to we, a wire sleeve to measure the screw and placed it successfully.Procedure was completed successfully with five(5) minutes surgical delay.No patient consequences.This report is for one (1) 1.6 wire guide for 3.7 cann lckng screws.This is report 1 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: updated data: d4, h4.Investigation summary visual inspection: the 1.6 wire guide for 3.7 cann lckng screws (part# 360.266, lot# 6352482) was returned and received at us cq.Upon visual inspection of the complaint device no issues were observed.Functional test: a functional assessment was not performed on the complaint device since it was returned without relevant mating device.Can the complaint be replicated with the returned device(s)? unable to perform.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed no design issues or discrepancies were identified.Complaint confirmed? no.Investigation conclusion: this complaint was not confirmed since no issue was observed with device.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot part # 360.266.Synthes lot # 6175616.Supplier lot # na.Release to warehouse date: 14 jul 2009.Manufactured by synthes elmira.No ncr's were generated during production.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Corrected data: d9, g1, h3, h6.

Brand Name
1.6 WIRE GUIDE FOR 3.7 CANN LCKNG SCREWS
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
SYNTHES BME : SAN ANTONIO
14785 omicron drive
#205
san antonio TX 78245
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12820730
Report Number2939274-2021-06713
Device Sequence Number14877142
Product Code FZX
UDI-Device Identifier10886982197603
UDI-Public(01)10886982197603
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360.266
Device Catalogue Number360.266
Device Lot Number6175616
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer12/09/2021
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 LCP PROXIMAL HUM PL-STD 3H SFT/90
Patient Age76 YR
Patient SexFemale